# SDR AUS20030914

- Difficulty date: September 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 76220P02
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE THROUGH BOLT LOCATED AT NO1 CYLINDER FORWARD LOWERPOSITION SHEARED.
